Alert archive / Ohio / Freeze Watches in 2021

Freeze Watch 4, NWS Cleveland, OH

April 29, 202115 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze watch at Apr 29, 2021, 2:46 PM EDT for 15 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 1, 2021, 1:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 29, 2021, 2:46 PM EDT (18:46 UTC)
In effect from
May 1, 2021, 1:00 AM EDT
Expired
Apr 30, 2021, 2:55 PM EDT
In force
Issued by
NWS Cleveland, OH

Counties Ashland County, OH, Ashtabula County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 45 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

477 
WWUS71 KCLE 291846
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
246 PM EDT Thu Apr 29 2021

OHZ013-014-020>023-031>033-038-PAZ002-003-300300-
/O.NEW.KCLE.FZ.A.0004.210501T0500Z-210501T1200Z/
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wayne-
Stark-Mahoning-Holmes-Southern Erie-Crawford-
Including the cities of Chardon, South Russell, Bainbridge, 
Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, 
Roaming Shores, Brunswick, Medina, Wadsworth, Akron, Kent, 
Aurora, Streetsboro, Ravenna, Warren, Niles, Wooster, Orrville, 
Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, 
Austintown, Millersburg, Killbuck, Edinboro, Corry, Union City, 
Meadville, and Titusville
246 PM EDT Thu Apr 29 2021

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 31 possible.

* WHERE...Portions of northwest Pennsylvania and northeast Ohio.

* WHEN...From late Friday night through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
4 follow-up statements
013 
WWUS71 KCLE 300106
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
906 PM EDT Thu Apr 29 2021

OHZ013-014-020>023-031>033-038-PAZ002-003-300915-
/O.CON.KCLE.FZ.A.0004.210501T0500Z-210501T1200Z/
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wayne-
Stark-Mahoning-Holmes-Southern Erie-Crawford-
Including the cities of Chardon, South Russell, Bainbridge, 
Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, 
Roaming Shores, Brunswick, Medina, Wadsworth, Akron, Kent, 
Aurora, Streetsboro, Ravenna, Warren, Niles, Wooster, Orrville, 
Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, 
Austintown, Millersburg, Killbuck, Edinboro, Corry, Union City, 
Meadville, and Titusville
906 PM EDT Thu Apr 29 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 32 possible.

* WHERE...Portions of northwest Pennsylvania and northeast Ohio.

* WHEN...From late Friday night through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
213 
WWUS71 KCLE 300745
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
345 AM EDT Fri Apr 30 2021

OHZ029-030-036-037-047-301545-
/O.EXA.KCLE.FZ.A.0004.210501T0500Z-210501T1200Z/
Richland-Ashland-Marion-Morrow-Knox-
Including the cities of Mansfield, Ashland, Marion, Mount Gilead,
Cardington, and Mount Vernon
345 AM EDT Fri Apr 30 2021

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 32 possible.

* WHERE...Richland, Ashland, Marion, Morrow and Knox Counties.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ013-014-020>023-031>033-038-PAZ002-003-301545-
/O.CON.KCLE.FZ.A.0004.210501T0500Z-210501T1200Z/
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wayne-
Stark-Mahoning-Holmes-Southern Erie-Crawford-
Including the cities of Chardon, South Russell, Bainbridge, 
Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, 
Roaming Shores, Brunswick, Medina, Wadsworth, Akron, Kent, 
Aurora, Streetsboro, Ravenna, Warren, Niles, Wooster, Orrville, 
Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, 
Austintown, Millersburg, Killbuck, Edinboro, Corry, Union City, 
Meadville, and Titusville
345 AM EDT Fri Apr 30 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 32 possible.

* WHERE...Portions of northwest Pennsylvania and northeast Ohio.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
715 
WWUS71 KCLE 301358
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
958 AM EDT Fri Apr 30 2021

OHZ013-014-020>023-029>033-036>038-047-PAZ002-003-302200-
/O.CON.KCLE.FZ.A.0004.210501T0500Z-210501T1200Z/
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Southern Erie-Crawford-
Including the cities of Chardon, South Russell, Bainbridge, 
Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, 
Roaming Shores, Brunswick, Medina, Wadsworth, Akron, Kent, 
Aurora, Streetsboro, Ravenna, Warren, Niles, Mansfield, Ashland, 
Wooster, Orrville, Rittman, Canton, Massillon, Alliance, 
Youngstown, Boardman, Austintown, Marion, Mount Gilead, 
Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry,
Union City, Meadville, and Titusville
958 AM EDT Fri Apr 30 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 32 possible.

* WHERE...Portions of northwest Pennsylvania and northeast Ohio.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
731 
WWUS71 KCLE 301855
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
255 PM EDT Fri Apr 30 2021

OHZ014-020>023-030>033-038-PAZ002-003-010300-
/O.UPG.KCLE.FZ.A.0004.210501T0500Z-210501T1200Z/
/O.NEW.KCLE.FZ.W.0004.210501T0500Z-210501T1200Z/
Ashtabula Inland-Medina-Summit-Portage-Trumbull-Ashland-Wayne-
Stark-Mahoning-Holmes-Southern Erie-Crawford-
Including the cities of Jefferson, Orwell, Andover, 
Roaming Shores, Brunswick, Medina, Wadsworth, Akron, Kent, 
Aurora, Streetsboro, Ravenna, Warren, Niles, Ashland, Wooster, 
Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, 
Boardman, Austintown, Millersburg, Killbuck, Edinboro, Corry, 
Union City, Meadville, and Titusville
255 PM EDT Fri Apr 30 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EDT SATURDAY...

* WHAT...Sub-freezing temperatures around 30 to 32 expected.

* WHERE...Portions of northwest Pennsylvania and north central 
  and northeast Ohio.

* WHEN...From 1 AM to 8 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ013-029-036-037-047-010300-
/O.UPG.KCLE.FZ.A.0004.210501T0500Z-210501T1200Z/
/O.NEW.KCLE.FR.Y.0003.210501T0500Z-210501T1200Z/
Geauga-Richland-Marion-Morrow-Knox-
Including the cities of Chardon, South Russell, Bainbridge, 
Chesterland, Middlefield, Burton, Mansfield, Marion, 
Mount Gilead, Cardington, and Mount Vernon
255 PM EDT Fri Apr 30 2021

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Geauga, Richland, Marion, Morrow and Knox Counties.

* WHEN...From 1 AM to 8 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ003-006>011-017>019-027-028-010300-
/O.NEW.KCLE.FR.Y.0003.210501T0500Z-210501T1200Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-
Huron-Wyandot-Crawford-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, 
Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, 
Cleveland, Findlay, Tiffin, Fostoria, Norwalk, Willard, 
Upper Sandusky, Carey, Bucyrus, Galion, and Crestline
255 PM EDT Fri Apr 30 2021

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...From 1 AM to 8 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze watch went out at Apr 29, 1:56 PM EDT, 50 minutes earlier.

Area forecast discussion, Apr 29, 1:56 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
156 PM EDT Thu Apr 29 2021

.SYNOPSIS...
A cold front bisecting the area from southwest to northeast will
push southeast of the area by this afternoon, as low pressure
moves northeast through the area along the front this morning. A
weaker, secondary cold front will push east across the area
tonight. High pressure will build southeast across the region
Friday through Saturday.

&&

.NEAR TERM /THROUGH FRIDAY/...
Precipitation continues this afternoon, with the heaviest swath
found generally east of I-71 in the vicinity of the CAK/YNG area
where a narrow cold frontal rain band (NCFR) has formed. Not
anticipating much in the way of severe weather with this line as
updrafts should have a hard time getting going, given the
marginal and skinny CAPE (100-200 J/kg). Some areas of patchy
fog have developed along the lakeshore (and across the eastern
basin of the lake) this afternoon, and anticipate areas of
patchy fog to continue through the afternoon.

Original discussion... Low pressure over
central IN early this morning will move northeast across the
area through the morning hours, along a cold front that is
bisecting the area from near Findlay northeast to Erie PA.
Widespread rain shower activity will continue to overspread the
area through the morning hours, with near 100 percent pops in
the forecast. As the low moves northeast of the area by this
afternoon, as a mid level shortwave trough swings southeast into
the lower Great Lakes, the attendant cold front will be forced
southeast out of the area, with rain chances generally
diminishing from northwest to southeast. The highest precip
chances behind the low this afternoon will be focused along the
cold front, with weak/modest boundary layer destabilization
allowing for just a slight chance of thunder mention in the
forecast. The bulk of the precip activity will push south and
east of the area by this evening, with some lingering lake
enhanced showers as the shortwave moves over and east of the
area. Overall, widespread rainfall amounts from one half inch
northwest to an inch and a quarter southeast are expected today
into tonight, with isolated swaths of higher amounts where more
robust convection can be realized. With recent antecedent
conditions, flooding risk looks low with these rainfall amounts
today/tonight.

Shower chances generally diminish through the overnight into
Friday, with low chance pops in the primary snow belt during
this time frame. A secondary mid level trough will push
southeast through the area on Friday, providing continued lake
enhanced shower chances to northeast OH and northwest PA. This
trough will bring a much colder airmass through the region with
increasing lake induced instability, however at this point
widespread precip chances look to be curtailed by a relatively
dry background boundary layer. There may be some more
instability drive isolated/scattered shower activity away from
the favored lake areas, but this solution is currently not
reflected in the forecast.

Temperatures today will be very tricky across the area, with
easterly flow off the lake north of the cold front keeping temps
in the low to upper 50s, with temps holding steady in the low to
mid 60s south of the boundary. The far southeastern part of the
area could see upper 60s for highs with enough WAA into the area
before the fropa.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
High pressure will become well established over the area by Friday
night, allowing for dry conditions to persist through Saturday.
Winds will begin to weaken from west to east, becoming calm through
Saturday morning. A low pressure developing over the northern Plains
will move a warm front north across the area late on Saturday into
Sunday, brining a chance of rain to NE OH and NW PA. Winds are
expected to increase along the I71 corridor and west overnight
Saturday to 10-15 knots, which will persist into Sunday evening. On
Sunday, the high pressure will move off the Carolina Coast, setting
up a string of low pressure to impact the area for the start of next
week. The first low will bring widespread showers across the area
Sunday night. Temperatures throughout this period are expected to
improve, with highs on Saturday in the mid 60s to low 70s,
increasing to upper 70s to low 80s on Sunday. Overnight lows will
also gradually improve from the mid 30s Friday night to upper 50s by
Sunday night.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Beginning on Monday, the long term forecast is expected to be a
fairly active weather pattern. On Monday, a cold front will move
across the area, allowing for widespread precipitation to persist
through much of the day, diminishing in chances into the overnight
hours. Shortly behind that departing low, another low pressure that
originates over the southern Plains will move northeast, bringing
another chance of precipitation into Wednesday night. With the
potential of diurnal instability, a chance of thunder with these
showers cannot be ruled out. There does not appear to be much of a
gap between impacts from the 2 systems, but this will need to
continue to be monitored. Although ground conditions remain rather
dry across the area, persistent rainfall may pose a flood threat.
High temperatures throughout this period will be near average with
slightly above normal low temperatures.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Widespread IFR to LIFR continues across the TAF sites this
afternoon. IFR is associated with both cigs and vsbys whereas
pockets of LIFR is generally associated with lower cigs.
Widespread rainfall should begin diminishing over the next
several hours across the eastern TAF sites with some MVFR to IFR
mist/patchy fog settling in through the rest of the afternoon
and into the early evening. Otherwise, anticipating conditions
to improve to VFR out west by as early as this evening at
TOL/FDY, with improvement to VFR at the rest of the TAF sites by
tomorrow morning. A few showers may be possible late tomorrow
morning into the early afternoon impacting FDY/MFD so have
included vcsh mention at this time.

Winds have generally turned north to northwest, 10 to 15 knots,
behind the cold front, and will remain north to northwesterly
through the TAF period. By tomorrow morning, a reinforcing cold
front will arrive, with winds increasing to 20 knots and perhaps
25 knots at ERI. Wind gusts will generally be around 30 knots
and as high as 35 knots at ERI.

Outlook...Non-VFR possible across NE OH/NW PA in rain showers
on Sunday. Non-VFR likely Sunday night into Monday in more
widespread showers and/or thunderstorms. Non-VFR may linger into
Tuesday.

&&

.MARINE...
Today, widespread showers will persist over Lake Erie as a low
pressure system tracks northeast through the Ohio River Valley.
Winds will remain between 5-10 knots, with northeasterly flow this
afternoon shifting to northwesterly by this evening. Late tonight
into Friday another cold front will move southeast across the lake,
resulting in increased winds from the northwest of 20-25 knots for
much of Friday. Waves are expected to build to 3-5 feet, with
locally higher waves possible. A small craft advisory will be needed
for this period, but held off with this update to ensure better
timing across the lake. By Friday evening and into the overnight
hours, high pressure building over the area will allow winds to
diminish to 5-10 knots with waves of 1-3 feet by Saturday morning.
Another low pressure will begin to approach the Great Lakes region
on Saturday afternoon, increasing winds to 10-15 knots from the
southwest into Sunday. With offshore flow a small craft will likely
not be needed for this period.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 8 AM Friday to 4 AM EDT Saturday for
     LEZ148-149.
     Small Craft Advisory from 5 AM to 4 PM EDT Friday for LEZ142-
     143.
     Small Craft Advisory from 5 AM to 10 PM EDT Friday for
     LEZ144>147.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Kahn
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Kahn
MARINE...Campbell
Hazardous weather outlook, Apr 29, 7:09 AM EDT, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
709 AM EDT Thu Apr 29 2021

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-301115-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
709 AM EDT Thu Apr 29 2021

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 29, 10:47 AM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1047 AM EDT THU APR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     FLOOD            2 S VALLEY VIEW         41.36N 81.61W
04/29/2021                   CUYAHOGA           OH   FIRE DEPT/RESCUE

            MINOR FLOODING AROUND RIVERVIEW RD AND
            BROOKSIDE RD.

&&

ANM
Local storm report, Apr 29, 11:56 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EDT THU APR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     HEAVY RAIN       2 SSE NORTH ROYALTON    41.28N 81.72W
04/29/2021  E3.00 INCH       CUYAHOGA           OH   NWS EMPLOYEE

            24-HOUR RAINFALL.

&&

ANM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:38 AM EDTSmall Craft AdvisoryCLE42 hr
Apr 29, 10:41 AM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina, Summit4 hr
Apr 29, 1:36 PM EDTRiver Flood WarningCLEHancock12 hr
Apr 29, 5:38 PM EDTRiver Flood WarningCLELorain18 hr

Nearby

Freeze Watches in Ohio, 2021Freeze Watches in Pennsylvania, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.